Local weak solutions for a multivalued evolution equation

M. Choulli, R. Deville

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

Original languageEnglish (US)
Title of host publicationElliptic and parabolic problems (Pont-à-Mousson, 1994)
PublisherLongman Sci. Tech., Harlow
Pages74-81
Number of pages8
Volume325
StatePublished - 1995

Publication series

NamePitman Res. Notes Math. Ser.
PublisherLongman Sci. Tech., Harlow

Cite this

Choulli, M., & Deville, R. (1995). Local weak solutions for a multivalued evolution equation. In Elliptic and parabolic problems (Pont-à-Mousson, 1994) (Vol. 325, pp. 74-81). (Pitman Res. Notes Math. Ser.). Longman Sci. Tech., Harlow.